# SDR IPXA2018071331624

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 18,617 hours, 11,587 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Splice Plate
- Part number: A5461237120000
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1, NR 2 PYLON I/B OF PRE-COOLER FWD END FISH PLATE CRACKED. INSTALLED SPLICE PLATE IAW SRM 51-40-21.
